# SDR SWAA961421

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT, RT PACK TRIPPED OFF ALONG WITH A SMOKE SMELL.  ISOLATED TO RIGHT PACK, LEFT PACK CLEARED SMELL.  AIRCRAFT RETURNED TO BNA AND MADE AN UNEVENTFUL LANDING.  REPLACED COMPRESSOR DISCHARGE, TURBINE INLET AND DUCT OVERHEAT SENSORS PER BOEING M/M.
